S.E.R.F SOCIETE DETUDES RECHERCHE FABRICATION RM52260045 DS10014522 BI MENTUM RK PE LINER 22 45; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, NON-POROUS, CALICU
Back to Search Results |
| Catalog Number |
UNK_JSE |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Codes |
Joint Dislocation (2374); Ambulation or Postural Difficulties (2544)
| Date of Event |
08/04/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.
Event or Problem Description
(b)(4): serf 46-2023 patient was revised with hip dislocation and was out for a week so the leg was vary contracted.Surgeon first started by removing dual mobility and putting in a constrained liner tried to reduce a 32 +5 head but with the leg being contracted, it was unable to get the hip reduced, then tried a 32 +1 head and after many attempts.Surgeon finally reduced the hip but cracked the top of the constrained liner, after 30 minutes of removing the constrained liner surgeon went with a 36 +4 10* liner and 36 +8.5 head.